An imbedding space for Schwartz distribution on R n

Myers, Donald E.

Portugaliae mathematica (1967)

  • Volume: 26, Issue: 4, page 389-403
  • ISSN: 0032-5155

How to cite

top

Myers, Donald E.. "An imbedding space for Schwartz distribution on $R^n$." Portugaliae mathematica 26.4 (1967): 389-403. <http://eudml.org/doc/115043>.

@article{Myers1967,
author = {Myers, Donald E.},
journal = {Portugaliae mathematica},
keywords = {functional analysis},
language = {eng},
number = {4},
pages = {389-403},
publisher = {Sociedade Portuguesa de Matemática},
title = {An imbedding space for Schwartz distribution on $R^n$},
url = {http://eudml.org/doc/115043},
volume = {26},
year = {1967},
}

TY - JOUR
AU - Myers, Donald E.
TI - An imbedding space for Schwartz distribution on $R^n$
JO - Portugaliae mathematica
PY - 1967
PB - Sociedade Portuguesa de Matemática
VL - 26
IS - 4
SP - 389
EP - 403
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/115043
ER -

NotesEmbed ?

top

You must be logged in to post comments.